Alert archive / Florida / Small Craft Advisories in 2008
Small Craft Advisory 49, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Dec 6, 2008, 9:30 PM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2008, 9:30 PM EST (02:30 UTC)
- Expired
- Dec 7, 2008, 7:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS72 KTAE 070230 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 930 PM EST SAT DEC 6 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... .WINDS OVER THE OFFSHORE WATERS WILL INCREASE OVERNIGHT BEHIND A COLD FRONT. A PERIOD OF 20 KNOT WINDS IS EXPECTED THROUGH THE NIGHT BEFORE DIMINISHING SUNDAY MORNING. GMZ770-775-071200- /O.NEW.KTAE.SC.Y.0049.081207T0230Z-081207T1200Z/ WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 930 PM EST SAT DEC 6 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CAMP
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 8:56 PM EST, 34 minutes earlier.
Area forecast discussion, Dec 6, 8:56 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
856 PM EST SAT DEC 6 2008
.UPDATE...DRY REINFORCING COLD FRONT CURRENTLY BISECTS THE CWA
FROM NORTHEAST TO SOUTHWEST. AS HIGH PRESSURE BUILDS IN BEHIND THE
FRONT TONIGHT...REMAINDER OF LOW/MID CLOUDINESS OVER THE EASTERN
ZONES WILL BE SWEPT AWAY. NOT PLANNING SIGNIFICANT CHANGES TO
GRIDS/ZONES THIS EVENING AS CURRENT FORECAST IS IN GOOD SHAPE.
&&
.AVIATION...MIDDLE CLOUDS CLEARING FROM WEST TO EAST TONIGHT. PATCH
OF THICK CIRRUS WILL TRAVERSE THE REGION TONIGHT AND EARLY ON
SUNDAY. NO FOG IS PREDICTED OVERNIGHT...SO VFR CONDITIONS WILL BE
THE RULE THROUGH SUNDAY.
&&
.MARINE...NORTHWEST WINDS AND SEAS WILL INCREASE OVERNIGHT IN THE
WAKE OF THE COLD FRONT. LATEST NAM GUIDANCE INDICATING WINDS MAY
REACH 20 KNOTS OFFSHORE OVERNIGHT AND WILL BUMP UP THE OFFSHORE
LEGS TO SMALL CRAFT ADVISORY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 36 58 30 63 44 / 0 0 0 0 10
PANAMA CITY 39 58 35 63 48 / 0 0 0 0 10
DOTHAN 32 56 30 60 43 / 0 0 0 0 10
ALBANY 32 56 28 61 42 / 0 0 0 0 10
VALDOSTA 36 56 30 63 45 / 0 0 0 0 10
CROSS CITY 38 60 28 67 45 / 10 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM
CST/ SUNDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
CAMP/WATSONHazardous weather outlook, Dec 6, 2:11 AM EST, 19 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 211 AM EST SAT DEC 6 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-070715- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 211 AM EST SAT DEC 6 2008 /111 AM CST SAT DEC 6 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A STRONG COLD FRONT IS FORECAST TO MOVE SLOWLY EAST ACROSS THE REGION WEDNESDAY AND THURSDAY. RAINFALL AMOUNTS ACROSS MUCH OF THE AREA WILL LIKELY RANGE FROM 2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THERE MAY BE A SLIGHT CHANCE FOR SEVERE WEATHER TUESDAY NIGHT OR WEDNESDAY...BUT THERE IS A LOT OF UNCERTAINTY WITH REGARDS TO THE TIMING OF THIS COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 3:13 PM EST | Fire Weather Watch | TAE | Calhoun, Gadsden, Holmes, Jackson, Leon, Walton and 1 more | 11 hr |
Nearby
Small Craft Advisories in Florida, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.